| Model Number |
9304-4103-RE |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562); Detachment of Device or Device Component (2907); Material Deformation (2976); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The root cause of the damaged guide arms on the surgical instrument was likely due to the misalignment of the housing impactor component prior to impaction with a mallet.When the impactor was misaligned and struck with force, it caused damage to the delicate guide arms of the instrument.The patient was unaffected as a replacement guide arm from another set of the same instrument was promptly obtained, allowing the procedure to be completed successfully.
Event or Problem Description
During the preparation for the posterior stabilization (ps) notch procedure, the surgeon inadvertently misaligned the housing impactor component of the surgical instrument prior to striking it with a mallet.The guide arms of the surgical instrument were damaged during the impaction process, likely due to the misalignment.A replacement guide arm component was obtained from another set of the same surgical instrument and used to complete the procedure successfully.The patient was unaffected by the instrument issue.